标题:Variable separation approach for a differential-difference system: special Toda equation
作者:Qian, XM[1,2,3,4]; Lou, SY[1,2,3,4]; Hu, XB[1,2,3,4]
作者全称:Qian, XM[1,2,3,4]; Lou, SY[1,2,3,4]; Hu, XB[1,2,3,4]
通讯作者地址:Qian, XM (reprint author), Shanghai Jiao Tong Univ, Dept Phys, Shanghai 200030, Peoples R China.
出版年:2004
卷:37
期:6
页码:2401-2411
摘要:A bilinear variable separation approach is used to construct some special solutions for a differential-difference Toda equation. The semi-discrete for 更多
收录类别:SCIE;
WOS被引:47
资源类型:外文期刊论文
版权说明
文件名称:
文件大小: 0
内容类型:
版本类型: 出版稿
开放类型: 开放获取
使用许可: CC BY-NC-SA

个性服务

原文链接

被引量

wos被引: 47 更新

网络计量

其他

TOP